# SDR ABXA020310

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 48,777 hours, 51,950 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109625
- Part serial: DCA120
- Condition: Corroded
- Location: Horiz Stab
- Part time: 2,928 hours, 2,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STABILIZER JACKSCREW INSPECTION PER AD 2000-15-15, DC-9 SB DC-9-27A362, FOUND BRONZE METAL SHAVINGS INSIDE THE LUBRICATION GREASE AND THE JACKSCREW THREADS WERE PITTED AND CORRODED.  REPLACED JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01-4-0001.
